# SDR NOCA06811

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Obstructed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOUND OF AIR ESCAPING FROM UNKNOWN SOURCE IN PROXIMITY OF SEATS 19 - 22 ON RIGHT SIDE OF ACFT.    FOUND A NOTICEABLE LEAK.   LEAK FOUND APPROXIMATELY BS 952 WL 188.  FOUND FUSELAGE DRAIN PLUNGER NEAR SEAT 20 STUCK IN OPEN POSITION.  REMOVED DEBRIS FROM PLUNGER AND REINSTALLED.  PERFORMED 8 PRESSURIZATION CYCLES OPS CHECKED GOOD.
